# SDR MASA2014072802274

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 20,853 hours, 14,662 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

LAVATORY SMOKE WARNING WITH VISIBLE SMOKE.
